Shan Jiang
Results

Journal Article
Balanced Truncation Based on Generalized Multiscale Finite Element Method for the Parameter-Dependent Elliptic Problem
Advances in Applied Mathematics and Mechanics, Vol. 10 (2018), Iss. 6 : pp. 1527–1548

Journal Article
Multiscale Basis Functions for Singular Perturbation on Adaptively Graded Meshes
Advances in Applied Mathematics and Mechanics, Vol. 6 (2014), Iss. 5 : pp. 604–614

Journal Article
Stochastic Multi-Symplectic Integrator for Stochastic Nonlinear Schrödinger Equation
Communications in Computational Physics, Vol. 14 (2013), Iss. 2 : pp. 393–411

Journal Article
Numerical Investigation on the Boundary Conditions for the Multiscale Base Functions
Communications in Computational Physics, Vol. 5 (2009), Iss. 5 : pp. 928–941